# SDR SF20050923

- Difficulty date: September 23, 2005
- Submitted: September 24, 2005
- Operation: Air carrier
- Aircraft: N123
- Make and model: Saab SF340A
- Aircraft serial: 123XS
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7578, IAD-ABE, PILOT CALLED ON THE RADIO SHORTLY AFTER TAKEOFF REPORTING AN AUTO TRIM LIGHT WARNING WITH YAW DAMPER ENGAGED.  PILOT REPORTED YAW TRIM WAS 4 UNITS TO THE RIGHT AND 1/2 UNIT AILERON TRIM. AIRCRAFT RETURNED TO FIELD.
